# SDR DALA2019051903114

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 73,609 hours, 12,521 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V-STAB LT SURFACE FOUND 01 EA BULGE AT 28" TO FRONT SPAR AND 92" TO FUSELAGE. REPAIRED (LP 1081328)
